# SDR HEEA0015759

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31219
- Make and model: Skrsky S76A
- Aircraft serial: 760230
- System (JASC): 2210 · Autopilot System
- Part: Rate Gyro
- Part number: 7690001808102
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADI RT FLAG WILL NOT PULL.
